# SDR DHL2003809008

- Difficulty date: December 2, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER ENTRY DOOR INOPERATIVE.  RECHARGED BATTERY AND OPS CHECKED GOOD PER M/M 33-50-0.
